# SDR NSVA20070066

- Difficulty date: March 17, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 33,034 hours, 37,255 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Indicator
- Condition: Malfunctioned
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYDRAULIC EMERGENCY INDICATOR INDICATING ZERO IN FLIGHT.  CLEANED ELECTRICAL CONNECTOR ON HYDRAULIC PRESSURE GAUGE AND PERFORMED OPERATIONAL TEST.  WITH ENGINE RUNNING NOTICED NO FAULTS OR FLUCTUATIONS ON BOTH MAIN AND EMERGENCY HYDRAULIC PRESSURE INDICATOR.  OPS CHECK GOOD IN REF WITH SAAB AMM 29-30-00 AND 72-00-00.
